# SDR 2018FA0000237

- Difficulty date: July 16, 2018
- Submitted: July 16, 2018
- Operation: General aviation
- Make and model: Cessna TR182
- Aircraft serial: R18201422
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 221301812
- Condition: Damaged
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT SUFFERED NOSE GEAR UP LANDING UNABLE TO ID SPECIFIC CAUSE HOWEVER MECHANICAL INTERFERENCE PERMITTED GEAR DOOR FROM OPENING. AIRCRAFT SUSTAIN MINIMAL DAMAGE AND STILL IN WORK.
